Universidad Complutense de Madrid
E-Prints Complutense

Uniform approximation theorems for real-valued continuous functions

Impacto

Downloads

Downloads per month over past year



Garrido, M. Isabel and Montalvo, Francisco (1991) Uniform approximation theorems for real-valued continuous functions. Extracta Mathematicae, 6 (2-3). pp. 152-155. ISSN 0213-8743

[img]
Preview
PDF
320kB

Official URL: http://www.eweb.unex.es/eweb/extracta/



Abstract

From the introduction: "We study the uniform closure of a linear subspace of real-valued functions and we obtain, in particular, a necessary and sufficient condition for uniform density in C(X). These results generalize, for the unbounded case, those obtained by J. L. Blasco and A. Moltó [Ann. Mat. Pura Appl. (4) 134 (1983), 233–239 for the bounded case. The approximation technique used by them (essentially the same one used in papers by Tietze, S. Mrówka and G. J. O. Jameson) is also the starting point for us.''


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21739
Deposited On:07 Jun 2013 14:18
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page